Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 27 (Search time: 0.005 seconds).
Item hits:
Issue DateTitle
2012-Oct

DISCRETE MATHEMATICS, vol. 312, no. 19, page. 2958 - 2968, 2012-10

Choi, S; Kim, HK; Oh, DY

2012-May

DISCRETE MATHEMATICS, vol. 312, no. 10, page. 1602 - 1610, 2012-05

Koolen, JH; Lesser, A; Moulton, V; Wu, TY

2004-Jan

DISCRETE MATHEMATICS, vol. 275, no. 1-3, page. 177 - 193, 2004-01

Kwak, JH; Lee, J; Shin, YH

2004-Jan

DISCRETE MATHEMATICS, vol. 277, no. 1-3, page. 73 - 85, 2004-01

Feng, RQ; Kwak, JH

2004-Jan

DISCRETE MATHEMATICS, vol. 282, no. 1-3, page. 81 - 87, 2004-01

Sole, P; Choie, YJ

2002-Jan

DISCRETE MATHEMATICS, vol. 248, no. 1-3, page. 93 - 108, 2002-01

Kwak, JH; Shim, SH

2003-Jan

DISCRETE MATHEMATICS, vol. 270, no. 1-3, page. 43 - 60, 2003-01

Bonnecaze, A; Choie, Y; Dougherty, ST; Sole, P

2000-Jan

DISCRETE MATHEMATICS, vol. 214, no. 1-3, page. 51 - 63, 2000-01

Archdeacon, D; Kwak, JH; Lee, J; Sohn, MY

2003-Jan

DISCRETE MATHEMATICS, vol. 269, no. 1-3, page. 281 - 286, 2003-01

Feng, YQ; Kwak, JH

2003-Jan

DISCRETE MATHEMATICS, vol. 268, no. 1-3, page. 21 - 30, 2003-01

Ahn, J; Kim, HK; Kim, JS; Kim, M

1 2 3 next

Browse